was horrible and felt like someone had taken a knife to my insides. So, my dr switched me to tri-sprintec. The side effects were very minimal, and I have finally evened out and my body has become accustomed to it. The only problem is, I haven't noticed an improvement in my acne at all. I have just started my 7th month. Has anyone else been on it where it took them a bit longer to have a clear face, or if it would have improved, it definately would have happened by now. Anyone have any suggestions or answers for me?
Normally, a patient should see improvement in there acne by the 6th month, but it could take up to a full year to see results. With that said, I would suggest using a prescription gel for the face along with the pill, and/or a medicated face system along with the pill as well. (acne-Free works well for me, you can get it at CVS or Walgreen's) Good Luck!! Manda
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jun 2015 • 1 answer
Updated 20 Apr 2012 • 1 answer
Updated 31 Mar 2012 • 1 answer
Does Tri-Sprintec cause all over body itching? I've been on this pill for 4 months now (i believe).?
Updated 26 Jun 2017 • 4 answers
Updated 5 Dec 2018 • 1 answer